# SDR AWXA200600223

- Difficulty date: January 10, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 51,383 hours, 22,802 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Fitting
- Part number: D5211055400040
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C4 CHECK DISCOVERED CORROSION ON FITTING SUPPORT LOCATED AT L1 DOOR, BEAM 2 AT XP712.9.  NO ALLOWABLE DAMAGE LIMITS WERE FOUND IN THE AIRBUS 320 SRM.  MAINTENANCE REMOVED AND INSTALLED NEW FITTING ASSEMBLY AT THE L1 DOOR, BEAM 2 AT XP712.9 IAW AIRBUS 320 SRM 51-42-11.
